# SDR SWAA2017030712354

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 65,770 hours, 51,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435334
- Part serial: 2289
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  WING OTBD AFT FLAP DELAMINATED ON LOWER SURFACE MID SPAN OF FLAP.    R & R THE AFT FLAP IAW AMM.
